Get A Sobolev-Hardy inequality with applications to a nonlinear PDF

By Badiale M., Tarantello G.

Show description

Read Online or Download A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics PDF

Best mathematics books

Download e-book for iPad: Elementary theory of equations by Leonard E. Dickson

The booklet has no illustrations or index. it could have quite a few typos or lacking textual content. even though, dealers can obtain a loose scanned replica of the unique infrequent e-book from the publisher's site (GeneralBooksClub. com). it's also possible to preview excerpts of the ebook there. dealers also are entitled to a loose trial club within the common Books membership the place they could choose between greater than 1000000 books for free of charge.

Download e-book for kindle: Frontiers of Applied Mathematics: Proceedings of the 2nd by Editors: Din-Yu Hseih, Meirong Zhang, and Weitao Sun

This quantity brings jointly articles at the mathematical facets of existence sciences, astrophysics, and nonlinear wave difficulties. It covers theoretical difficulties linked to the apprehensive process, drosophila embryos, protein folding, biopolymers, protoplanetary disks and extrasolar planets, gaseous disks, spiral galaxies, darkish subject dynamics, superstar formation, solitary waves, photonics, and nonlinear gentle propagation in periodic media.

Additional info for A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics

Example text

Indiana Univ. Math. J. vol. 31 (1982), 439-529. Yotsutani. On Matukuma’s equation and related topics. Proc. Japan Acad. vol. 62, Ser. A (1986), 260-263. Swanson. Solutions of Matukuma’s equation with finite total mass. Indiana Univ. Math. J. vol. 38 (1989), 557-561. Swanson. Positive decaying entire solutions of superlinear elliptic equations. Indiana Univ. Math. J. vol. 36 (1987), 651-657. Swanson. Positive Lq (IRN )−solutions of subcritical Emdem-Fowler problems. Arch. Rational Mech. Anal. vol.

Yotsutani. Calssification of the structure of positive radial solutions to ∆u + K(|x|)up = 0 in IRN . Arch. Rational Mech. Anal. vol. 124 (1993), 239-259.

Yotsutani. Calssification of the structure of positive radial solutions to ∆u + K(|x|)up = 0 in IRN . Arch. Rational Mech. Anal. vol. 124 (1993), 239-259.

Download PDF sample

A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics by Badiale M., Tarantello G.


by George
4.5

Rated 4.31 of 5 – based on 27 votes

admin